Artículo

Hidden attractors from the switching linear systems

Delgado Aranda, F.; Campos Cantón, I.; Tristán Hernández, E.; Salas Castro, P.

Facultad de Ciencias, UNAM, publicado en Revista Mexicana de Física, y cosechado de Revistas UNAM

Licencia de uso

Procedencia del contenido

Entidad o dependencia
Facultad de Ciencias, UNAM
Revista
Repositorio
Contacto
Revistas UNAM. Dirección General de Publicaciones y Fomento Editorial, UNAM en revistas@unam.mx

Cita

Delgado Aranda, F., et al. (2020). Hidden attractors from the switching linear systems. Revista Mexicana de Física; Vol 66, No 5 Sept-Oct: 683-691. Recuperado de https://repositorio.unam.mx/contenidos/4108339

Descripción del recurso

Autor(es)
Delgado Aranda, F.; Campos Cantón, I.; Tristán Hernández, E.; Salas Castro, P.
Tipo
Artículo de Investigación
Área del conocimiento
Físico Matemáticas y Ciencias de la Tierra
Título
Hidden attractors from the switching linear systems
Fecha
2020-09-01
Resumen
Recently, chaotic behavior has been studied in dynamical systems that generates hidden attractors. Most of these systems have quadratic nonlinearities. This paper introduces a new methodology to develop a family of three-dimensional hidden attractors from the switching of linear systems. This methodology allows to obtain strange attractors with only one stable equilibrium, attractors with an infinite number of equilibria or attractors without equilibrium. The main matrix and the augmented matrix of every linear system are considered in Rouché-Frobenius theorem to analyze the equilibrium of the switching systems. Also, a systematic search assisted by a computer is used to find the chaotic behavior. Basic chaotic properties of the attractors are verified by the Lyapunov exponents.
Tema
Chaos; Hidden attractor; Equilibrium; Linear system
Idioma
eng
ISSN
2683-2224 (digital); 0035-001X (impresa)

Enlaces